# SDR FDEA201110104405

- Difficulty date: October 10, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Cracked
- Location: Bs 1229-1249
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1229-1249  X=27.5 SEAT TRACK FOUND CRACKED.  SEAT TRACK TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 53-00-52 FIGURE 201 REV 47.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 113.
